| Model Number |
GNJ-283 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, prior to partial gastrectomy, the thread on one side of the double-armed needle was found to be disengaged from the needle.Another device was used to resolve the issue.There was no patient involvement.